# SDR DLM90060937

- Difficulty date: November 12, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 28,000 hours, 14,915 cycles
- Engine: Iae V2528D5
- Engine time: 19,819 hours, 10,448 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Line
- Part number: 556115817
- Condition: Leaking
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT ELECTRICAL SYSTEM FAIL WITH RIGHT GEN OIL PRESSURE MESSAGE ON OAP.  FIVE MINUTES LATER RIGHT GEN FAIL.  ON ARRIVAL LAS, FOUND NO OIL IN GENERATOR.  FOUND OIL OUT LINE LEAKING.  REPLACED LINE AND GENERATOR. SERVICED WITH OIL.  OPS CHKS GOOD PER AMM.  OIL LINE P/N 242210081.
